On G J anti invariant submanifolds of almost complexcontact metric manifolds

Articles > Article · 2016

Authors: Feyza Esra ERDOĞAN, CUMALİ YILDIRIM

New Trends in Mathematical Sciences, Refereed Journals of Other Institutions, International, Scopus, 2016, vol 4, pp 277-289

DOI: 10.20852/ntmsci.2016320383

Summary

In this article we studied anti-invariant submanifolds of almost complex contact metric manifolds.We found a relation between Nijenhuis tensor fields of anti-invariant submanifolds and almost complex contact manifolds.We investigated relations between curvature tensors of these manifolds.Moreover, we studied anti-invariant submanifolds of almost complex contact metric manifolds.Some necessary conditions on which a submanifolds of an almost complex contact metric manifolds is Ḡ-J anti-invariant were given.Also we found some characterizations for totally geodesic or umbilical Ḡ-J anti-invariant submanifolds of almost complex contact metric manifolds.

View details